Thyroid Disease Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
I have been treated for hypothyroidism for 12 years. During the months of July- Oct of last year a nurse practitioner went up on my medication to much. It has made my life a night mare. I have terrible anxties, nervousness, blurry vision, no energy/ very fatigue. Can't handle everyday tasks. All I want is to feel like myself again. I feel like it has effected my adernal gland. Can't get doctors to listen to me.
What am I to do? Any suggestions is greatly appreciated.
 

·
Registered
Joined
·
215 Posts
I am very sorry you are dealing with this. Do you happen to have any labs? They are very helpful in providing guidance.

How were you feeling before your dose was changed, and how were your labs?

I have had to fire many doctors in the past five years due to not listening to me over thyroid stuff. Do you have any other doctors you can try to get hep from? I’ve had the best luck with naturopaths. In a pinch I can usually get labs or temporary dose prescriptions called in by my long standing OB GYN.
 
1 - 2 of 2 Posts
Top